# SDR AALA20001210

- Difficulty date: July 23, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: H205213
- Condition: Defective
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT WING SLIDE DOOR WOULD NOT OPEN.  REPLACED DOOR LATCH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
